# SDR DALA2016061504696

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 71,379 hours, 53,040 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

30DE EMERGENCY LIGHT INOPERATIVE.  RESECURED PLUG ASSY, OPS CK NORMAL AT THIS TIME.
